Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Developed rash kind of wound on penis head under foreskin. Has cracks and bleeds little. Sensitive to touch

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 485 Questions
I have developed a rash kind of wound on left side of my penis head under the foreskin. I believe that is due to tight grip or friction while masturbating & lack of enough lubrication. The rash is very red & few times a tiny crack leaves small red prints of blood on my inner-wear. It is very sensitive to touch & hurts. I clean it everyday with Dove soap but it is still there since last 3 weeks. No intercourse since last 8 months. Suggest a treatment please.
Posted Fri, 2 Aug 2013 in Sexual Problems
Answered by Dr. Vakul Aren 1 hour later
Welcome to Health Care Magic.

A rash type of wound on the glans of the penis under the foreskin is most likely to be a fungal infection, this is usually accompanied by a musty smell. A secondary bacterial infection may occur at times superadded to the fungal infection, which may need antibiotics. Balanitis or infections of the glands around the head of the penis which may be fungal or bacterial will give rise to similar symptoms .It is important to clean the penis with lukewarm water after retracting the foreskin and removing the smegma/any collection under the foreskin. Application of Clotrimazole cream locally for upto 3 weeks after the symptoms resolve may clear the infection and prevent recurrence. Oral antibiotics like Cefixime may be required if secondary bacterial infection is suspected. Using soap may occasionally cause contact dermatitis due to irritation of the sensitive mucosa. This will need local steroid cream.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor